# SDR ASOA20150113009

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 25,403 hours, 16,579 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 00975
- Condition: Inoperative
- Location: Nlg Door
- Part time: 25,403 hours, 16,579 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THEY SUSPECTED THAT THE NLG DOORS OPENED IN DESCENT AT ABOUT 300KTS WITH A MODERATE VIBRATION FELT NEAR NOSE OF PLANE.  THE LANDING GEAR INDICATIONS WERE NORMAL AND THE GEAR EXTENDED NORMALLY. THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT AND APPROVED A FERRY FLIGHT.  MAINTENANCE R & R THE LGEU AND NLG DOOR SOLENOID VALVE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED.
